|can hiv meds cause digestive system not to function properly?
Jun 8, 2014
hi,i started hiv treatment 3 years ago, when I started I used to go to the toilet two to three times a day but now I only go maybe once or twice a week. do you think there is something wrong with my digestive system because I eat and sometimes too much
| Response from Dr. Holodniy
Hard to say. You should document the frequency and description of bowel movements, as well as what you eat on a daily basis for at least a month and present that information to your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Contract Hiv Through The Digestive System?
- How Does Hiv Affect Your Digestion?
- If You Have Hiv But You Are Undetectable Can You Still Give Someone Hiv While Having Sex?
- What Will The Doctor Do If You Have Genital Warts?
- What Is The Chance That You Have Herpes If You Have Never Had An Outbreak?
- What Are The Characteristics Of Chlamydia Disease?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.